Publications (13) Publications in which a researcher has participated

2023

  1. On a Conjecture About Higgs Bundles and Some Inequalities

    Mediterranean Journal of Mathematics, Vol. 20, Núm. 6

2018

  1. Higgs varieties and fundamental groups

    Journal of Geometry and Physics, Vol. 128, pp. 12-19

2016

  1. Yang-mills-higgs connections on calabi-yau manifolds

    Asian Journal of Mathematics, Vol. 20, Núm. 5, pp. 989-1000

2014

  1. Approximate Hermitian–Yang–Mills structures on semistable principal Higgs bundles

    Annals of Global Analysis and Geometry, Vol. 47, Núm. 1

  2. Approximate Hitchin-Kobayashi correspondence for Higgs G-bundles

    International Journal of Geometric Methods in Modern Physics, Vol. 11, Núm. 7

2011

  1. Semistable and numerically effective principal (Higgs) bundles

    Advances in Mathematics, Vol. 226, Núm. 4, pp. 3655-3676

2010

  1. Jordan-Hölder reductions for principal Higgs bundles on curves

    Journal of Geometry and Physics, Vol. 60, Núm. 11, pp. 1852-1859

2007

  1. Metrics on semistable and numerically effective Higgs bundles

    Journal fur die Reine und Angewandte Mathematik, pp. 59-79

  2. Numerically flat higgs vector bundles

    Communications in Contemporary Mathematics, Vol. 9, Núm. 4, pp. 437-446

2006

  1. Congruences on G(1, 4) with split universal quotient bundle

    Journal of Geometry and Physics, Vol. 56, Núm. 6, pp. 1057-1067

2005

  1. Matemáticas desde la prensa

    Nivola Libros y Ediciones, S.L.

1999

  1. Vector bundles on G(1, 4) without intermediate cohomology

    Journal of Algebra, Vol. 214, Núm. 1, pp. 128-142